Alert archive / Minnesota / Flash Flood Warnings in 2019

Flash Flood Warning 13, NWS Grand Forks, ND

September 21, 2019Norman County, Polk County, Red Lake County, Minnesota; Cass County, Steele County, Traill County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Sep 21, 2019, 2:54 AM CDT for Norman County, Polk County, Red Lake County, Minnesota; Cass County, Steele County, Traill County, North Dakota. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2019, 2:54 AM CDT (07:54 UTC)
Expired
Sep 21, 2019, 7:00 AM CDT
In force
4 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Norman County, MN, Polk County, MN, Red Lake County, MN, Cass County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 27 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 6:30 AM CDTHEAVY RAIN 2.941 Ene Crookston, MNCOCORAHS STATION MN-PK-13 CROOKSTON MN 0.6 ENE.
Sep 21, 7:00 AM CDTHEAVY RAIN 21 S Colgate, NDCO-OP OBSERVER STATION CGTN8 COLGATE.
Sep 21, 7:00 AM CDTHEAVY RAIN 2.197 Ene Grandin, NDCOCORAHS STATION ND-TR-3 GRANDIN ND 7.1 ENE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2019-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2019-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WGUS53 KFGF 210754
FFWFGF
MNC107-119-125-NDC017-091-097-211200-
/O.NEW.KFGF.FF.W.0013.190921T0754Z-190921T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
254 AM CDT Sat Sep 21 2019

The National Weather Service in Grand Forks has issued a

* Flash Flood Warning for...
  Western Red Lake County in northwestern Minnesota...
  Western Norman County in northwestern Minnesota...
  Southwestern Polk County in northwestern Minnesota...
  Northern Cass County in southeastern North Dakota...
  Traill County in southeastern North Dakota...
  Southeastern Steele County in southeastern North Dakota...

* Until 700 AM CDT.

* At 253 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Crookston, Hillsboro, Red Lake Falls, Halstad, Arthur, Hendrum and
  Climax.

This includes Interstate 29 between mile markers 84 and 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4715 9682 4694 9768 4698 9771 4724 9771
      4767 9686 4767 9670 4793 9671 4794 9604

$$

DJR
1 follow-up statement
891 
WGUS73 KFGF 211147
FFSFGF

Flash Flood Statement
National Weather Service Grand Forks ND
647 AM CDT Sat Sep 21 2019

MNC107-119-125-NDC017-091-097-211200-
/O.CON.KFGF.FF.W.0013.000000T0000Z-190921T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Red Lake MN-Norman MN-Polk MN-Cass ND-Traill ND-Steele ND-
647 AM CDT Sat Sep 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WESTERN RED LAKE...WESTERN NORMAN...SOUTHWESTERN POLK...NORTHERN
CASS...TRAILL AND SOUTHEASTERN STEELE COUNTIES...

At 646 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across portions of the warned area. This warning will likely be 
replaced soon with an areal flood warning. 

Some locations that will experience flooding include...
Crookston, Hillsboro, Red Lake Falls, Halstad, Arthur, Hendrum and
Climax.

This includes Interstate 29 between mile markers 84 and 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4715 9682 4694 9768 4698 9771 4724 9771
      4767 9686 4767 9670 4793 9671 4794 9604

$$

VG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:33 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Sep 21, 12:33 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1233 AM CDT Sat Sep 21 2019

.UPDATE...
Issued at 1230 AM CDT Sat Sep 21 2019

Line of training thunderstorms producing heaving rain rates
resulting in elevated flash flood threat across northeast ND into
northwest MN. Significant rainfall rates possible and concern
additional flash flooding if line continues to linger most of the
night into the morning. Recent trends do show some movement and
CAMs do show a potential weakening trends as surface low begins to
shift possibly shifting axis further northwest. Expansion of
Flash Flood Watch to our far northeast and extended it through
15Z. Also monitoring potential for severe redevelopment late
tonight with activity moving up out of western South Dakota
possibly after 10Z towards our southern RRV where air mass could
support intensification.

UPDATE Issued at 1010 PM CDT Fri Sep 20 2019

Severe threat decreasing across Devils Lake bans while surface
low/cold front starting to move into our west. Warm front still
lingering along north of Highway 2 where main thunderstorm
clusters are tracking. South of this front in warm sector ML CAPE
1500-2500 J/KG and this air mass ahead clusters is supporting
additional severe development while deep effective bulk shear is
30-45kt. Linear clusters had showing a tendency towards QLCS
signatures, which can't be ruled out again (though trends are not
currently supporting this as most activity becomes more elevated).
Overall, main threat is transitioning to mainly damaging winds
and isolated hail threats towards our east and south where better
air mass is still not worked over.

UPDATE Issued at 739 PM CDT Fri Sep 20 2019

Expanding thunderstorm clusters over eastern ND with embedded
severe, with intersection of warm/cold front near Devils Lake
Basin and warm sector across the southern RRV. Stronger storms
have developed further east and south in warm sector where MLCAPE
in excess of 3000 J/KG is in place with effective shear values
favorable for sever and potential organization into supercells
(though clusters/embedded severe favored). Eventually as surface
low shifts east increasing deep layer shear will could still
result in additional organization of clusters as activity spreads
eastward into MN overnight. However, instability is still a
question once we get past 7-10Z.

Other concern is flooding potential with tendency for
thunderstorms to train, and with very moist air mass in place
heavy rates raises possibility of higher totals and elevated flash
flood threat, especially in the northern Red River Valley where
earlier heavier rain already fell and strongest signal in CAMs
lines up. Already Issuance of flash flood watch for the northern
half of are CWA prompted by ongoing activity and expectation that
this will continue to migrate eastward.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 312 PM CDT Fri Sep 20 2019

High confidence in slow moving storm complex to impact the
northern half of the area tonight with the severe potential
mentioned in the mesoscale discussion. With PWATS greater than
1.5 inches and ABR/BIS soundings indicating 150 to 200 percent
above normal values storms will be very efficient rainfall
makers. Given these conditions and the slow moving forcing from
the upper low and embedded short wave will see a line of storms
train as they propagate slowly east southeast this evening into
the overnight. This results in a widespread 1 to 3 inches of
rainfall possible across the northern half of the FA with an inch
or less for areas along and south of I-94 through the noon hour
Saturday.

With the upper low slowly lifting northeast across southern
Manitoba and westerly wind shift or cold front pushing across the
FA tomorrow morning into the afternoon will see storm coverage
increase early in the afternoon Saturday with another round of
storms possible. Some storms could become severe with wind gusts
to 60mph and hail up to an inch in NW MN.

.LONG TERM...(Saturday night through Friday)
Issued at 312 PM CDT Fri Sep 20 2019

Sunday and Monday...Upper level trough currently over southern
ID will move into Ontario by 12Z Sun. Wrap around precip over the
northeast zones will move north and east out of the area Sun.
Short wavelength ridge will move across the Red River Valley Mon.
Quiescent weather is expected Mon.

Tue - Fri

Long wave trough over central Canada and the Northern Plains will
shift into Hudson Bay. Long wave ridge over the eastern Pacific will
build north into the Gulf of AK. Downstream long wave trough will
dig into the West Coast. Long wave ridge over the southeast US
builds farther north into the mid Atlantic states.  Southwest flow
aloft develops over the Northern Plains by Fri.

The operational models have a cutoff low over the Desert Southwest
will get kicked out to the Northern Plains on Fri as another trough
will drop into the Desert Southwest. GFS and ECMWF ensemble mean
precip agree reasonably well for next Fri. The ECMWF and GFS
operational models are in good agreement through Wed. The GFS
becomes the faster model thereafter.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1230 AM CDT Sat Sep 21 2019

IFR to occasionally LIFR conditions under heavy thunderstorms in
northeast ND and far northwest MN impacting KDVL-KGFK-KBJI. Lull
in activity across southeast ND including KFAR and west central MN
to KBJI where VFR is currently prevailing. Expect conditions to
deteriorate at other locations by 12Z as coverage of
thunderstorms increasing at those locations. There will also be a
trend towards widespread stratus MVFR (or IFR) during the day
Saturday before improvement in all conditions occurs late
afternoon and early evening in eastern ND (lower conditions may
linger in northwest MN during the evening).

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 10 AM CDT this morning for NDZ006>008-
     014>016-024-026>030-054.

MN...Flash Flood Watch until 10 AM CDT this morning for MNZ001-
     004>009-013-014.

&&

UPDATE...DJR
SHORT TERM...JK
LONG TERM...JH
AVIATION...DJR
Hazardous weather outlook, Sep 20, 4:20 AM CDT, 22 hours 34 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Grand Forks ND
420 AM CDT Fri Sep 20 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-210930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
420 AM CDT Fri Sep 20 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms are possible across southeast North
Dakota before sunrise this morning. The main hazard will be golf
ball sized hail.

Scattered severe thunderstorms are possible late this afternoon
and tonight. The main hazards will be hail up to 2 inches in
diameter and damaging wind gusts up to 75 mph. Isolated tornadoes
are also possible. Very heavy rainfall is also possible with the
storms, which may result in localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

For areas along and east of the Red River Valley, isolated severe
thunderstorms are possible early Saturday morning. Then by early
afternoon, the isolated severe thunderstorm threat should shift
into areas east of the Red River Valley. Quarter sized hail and
wind gusts to 60 mph would be the main hazards.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed late this afternoon and tonight.

In the hours before

Local storm report, Sep 20, 11:01 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1101 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HEAVY RAIN       S ANETA                 47.68N 97.99W
09/20/2019  E0.00 INCH       Nelson             ND   PUBLIC

            NON-OFFICIAL MEASUREMENT WITH RAIN GAUGE.

1050 PM     HEAVY RAIN       S ANETA                 47.68N 97.99W
09/20/2019  E3.90 INCH       Nelson             ND   PUBLIC

            NON-OFFICIAL MEASUREMENT WITH RAIN GAUGE.

&&

CAM
Special weather statement, Sep 20, 11:03 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1103 PM CDT Fri Sep 20 2019

MNZ008-013-014-210430-
East Marshall MN-Red Lake MN-Pennington MN-
1103 PM CDT Fri Sep 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...NORTH
CENTRAL RED LAKE AND CENTRAL PENNINGTON COUNTIES UNTIL 1130 PM CDT...

At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Hilaire, or near Thief River Falls, moving northeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Hazel around 1105 PM CDT.
  Thief River Falls and Dakota Junction around 1115 PM CDT.
  Mavie around 1125 PM CDT.

Other locations impacted by this storm include Thief River Falls
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota.

LAT...LON 4791 9612 4798 9626 4817 9630 4845 9611
      4830 9568
TIME...MOT...LOC 0403Z 215DEG 31KT 4802 9619

BP
Local storm report, Sep 20, 11:51 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1151 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HEAVY RAIN       5 W GRAND FORKS         47.92N 97.18W
09/20/2019  M1.39 INCH       Grand Forks        ND   ASOS

            1.22 INCHES OF RAIN THE LAST HOUR...1.39 INCHES TOTAL SO
            FAR TODAY AT GRAND FORKS INTL APT

&&

PJS
Local storm report, Sep 20, 11:58 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1158 PM CDT FRI SEP 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     5 W GRAND FORKS         47.92N 97.18W
09/20/2019  M61 MPH          Grand Forks        ND   ASOS

0756 PM     TSTM WND GST     GRAND FORKS AFB         47.96N 97.38W
09/20/2019  M63 MPH          GRAND FORKS        ND   ASOS

&&

KNUTSVIG
Local storm report, Sep 21, 2:03 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
203 AM CDT SAT SEP 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     FLASH FLOOD      1 NW GRAND FORKS        47.92N 97.08W
09/20/2019                   Grand Forks        ND   LAW ENFORCEMENT

            UNIVERSITY OF NORTH DAKOTA POLICE REPORT UNIVERSITY
            AVENUE FROM COLUMBIA ROAD TO NORTH 42ND STREET IS
            TEMPORARILY CLOSED DUE TO FLOODED STREETS

1233 AM     FLASH FLOOD      5 NNE LUVERNE           47.32N 97.89W
09/21/2019                   Steele             ND   PUBLIC

            MPING REPORT STATING RIVER/CREEK OVERFLOWING AND
            CROPLAND/YARD/BASEMENT FLOODING

0100 AM     HEAVY RAIN       1 WNW GRAND FORKS       47.92N 97.10W
09/21/2019  M4.73 INCH       Grand Forks        ND   OFFICIAL NWS OBS

            4.73 INCHES FROM 7 PM TO 1 AM CDT. STILL RAINING AT
            OBSERVATION TIME.

0100 AM     HEAVY RAIN       GRAND FORKS AFB         47.96N 97.38W
09/21/2019  M3.63 INCH       Grand Forks        ND   OTHER FEDERAL

            3.79 INCHES MEASURED FROM 7 PM TO 1 AM CDT. STILL RAINING
            AT OBSERVATION TIME.

0130 AM     FLASH FLOOD      1 SSE GRAND FORKS       47.91N 97.07W
09/21/2019                   Grand Forks        ND   PUBLIC

            AROUND A DOZEN CARS STALLED IN APPROXIMATELY ANKLE TO
            KNEE DEEP WATER ALONG MAIN ROADS FROM COLUMBIA RD/13TH
            AVE TO 20TH ST/32ND AVE IN THE CITY OF GRAND FORKS

&&

BP
Local storm report, Sep 21, 2:21 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
221 AM CDT SAT SEP 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       11 S ROSEAU             48.69N 95.76W
09/21/2019  M3.37 INCH       Roseau             MN   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20 2019

1200 AM     HEAVY RAIN       4 NNW CAVALIER          48.85N 97.66W
09/21/2019  E3.22 INCH       Pembina            ND   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20, 2019

1200 AM     HEAVY RAIN       2 N MADDOCK             47.99N 99.53W
09/21/2019  M3.22 INCH       Benson             ND   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20, 2019

1200 AM     HEAVY RAIN       4 NW CRYSTAL            48.64N 97.73W
09/21/2019  M3.20 INCH       Pembina            ND   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20, 2019

1200 AM     HEAVY RAIN       4 NE FOX                48.88N 95.84W
09/21/2019  E4.55 INCH       Roseau             MN   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20, 2019

1200 AM     HEAVY RAIN       4 SW HUMBOLDT           48.88N 97.16W
09/21/2019  M3.93 INCH       Kittson            MN   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20, 2019

1200 AM     HEAVY RAIN       3 S GRAND FORKS         47.87N 97.07W
09/21/2019  M3.59 INCH       Grand Forks        ND   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20 2019

1200 AM     HEAVY RAIN       2 E LOGAN CENTER        47.80N 97.78W
09/21/2019  M4.31 INCH       Grand Forks        ND   MESONET

            RAINFALL TOTAL FROM SEPTEMBER 20, 2019

&&

BP

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:26 PM CDTFlash Flood WatchFGFBeltrami, Kittson, Lake of the Woods, Marshall, Pennington, Polk and 2 more8 hr
Sep 20, 7:33 PM CDTSevere Thunderstorm WarningFGFPolk57 min
Sep 20, 7:57 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk63 min
Sep 20, 8:05 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk55 min
Sep 20, 8:22 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau38 min
Sep 20, 8:28 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake47 min
Sep 20, 8:45 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Polk, Roseau45 min
Sep 20, 8:55 PM CDTSevere Thunderstorm WarningFGFNorman, Polk65 min
Sep 20, 9:00 PM CDTTornado WarningFGFNorman, Polk23 min
Sep 20, 9:01 PM CDTSpecial Weather StatementFGFKittson29 min
Sep 20, 9:12 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake48 min
Sep 20, 9:27 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau48 min
Sep 20, 9:27 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau3 min
Sep 20, 9:53 PM CDTFlash Flood WarningFGFRoseau2 hr
Sep 20, 9:55 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake50 min
Sep 20, 10:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Pennington, Roseau64 min
Sep 20, 10:59 PM CDTFlash Flood WarningFGFPolk8 hr
Sep 20, 11:03 PM CDTSpecial Weather StatementFGFPennington27 min
Sep 20, 11:25 PM CDTAreal Flood WarningFGFKittson10 hr
Sep 20, 11:39 PM CDTFlash Flood WarningFGFBeltrami, Marshall, Pennington, Polk, Red Lake, Roseau7 hr
Sep 21, 12:18 AM CDTAreal Flood WarningFGFKittson, Lake of the Woods, Marshall, Roseau15 hr
Sep 21, 6:58 AM CDTAreal Flood WarningFGFBeltrami, Marshall, Norman, Pennington, Polk, Red Lake9 hr
Sep 21, 9:47 AM CDTRiver Flood WarningFGFMarshall4 days
Sep 21, 9:47 AM CDTRiver Flood WarningFGFKittson4 days
Sep 21, 9:47 AM CDTRiver Flood WarningFGFRoseau5 days
Sep 21, 11:37 AM CDTRiver Flood WarningFGFMarshall46 hr
Sep 21, 3:29 PM CDTAreal Flood WarningFGFKittson, Lake of the Woods, Marshall, Roseau18 hr
Sep 21, 3:46 PM CDTAreal Flood WarningFGFPennington, Polk, Red Lake17 hr
Sep 21, 3:55 PM CDTSevere Thunderstorm WarningFGFPolk37 min
Sep 21, 4:34 PM CDTSpecial Weather StatementFGFPolk56 min
Sep 21, 5:19 PM CDTSevere Thunderstorm WarningFGFClay41 min
Sep 21, 5:27 PM CDTSpecial Weather StatementFGFPolk33 min
Sep 21, 5:56 PM CDTSpecial Weather StatementFGFClearwater64 min
Sep 21, 5:58 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman62 min
Sep 21, 6:51 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater54 min
Sep 21, 6:53 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen67 min
Sep 20, 7:00 PM CDTFlash Flood WarningFGFCavalier, Pembina3 hr
Sep 20, 7:03 PM CDTSevere Thunderstorm WarningFGFCass, Traill57 min
Sep 20, 7:14 PM CDTSpecial Weather StatementFGFRamsey61 min
Sep 20, 7:14 PM CDTTornado WarningFGFCass31 min
Sep 20, 7:17 PM CDTSpecial Weather StatementFGFCavalier58 min
Sep 20, 7:21 PM CDTSpecial Weather StatementFGFEddy, Nelson24 min
Sep 20, 7:39 PM CDTTornado WarningFGFCass36 min
Sep 20, 8:06 PM CDTSpecial Weather StatementFGFNelson, Walsh24 min
Sep 20, 8:09 PM CDTSpecial Weather StatementFGFPembina66 min
Sep 20, 8:36 PM CDTTornado WarningFGFCass, Traill24 min
Sep 20, 9:26 PM CDTAreal Flood AdvisoryFGFCass, Traill3 hr
Sep 20, 9:51 PM CDTSpecial Weather StatementFGFGrand Forks, Steele39 min
Sep 20, 10:37 PM CDTFlash Flood WarningFGFEddy, Griggs, Nelson, Steele8 hr
Sep 20, 11:33 PM CDTFlash Flood WarningFGFGrand Forks, Nelson7 hr
Sep 21, 12:29 AM CDTFlash Flood WarningFGFBarnes, Grand Forks, Griggs, Steele, Traill7 hr
Sep 21, 12:51 AM CDTAreal Flood WarningFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more7 hr
Sep 21, 8:11 AM CDTAreal Flood WarningFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more8 hr
Sep 21, 3:07 PM CDTSpecial Weather StatementFGFSteele38 min
Sep 21, 3:43 PM CDTSpecial Weather StatementFGFSteele, Traill47 min
Sep 21, 4:15 PM CDTSpecial Weather StatementFGFCass60 min

Nearby

Flash Flood Warnings in Minnesota, 2019Flash Flood Warnings in North Dakota, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.